# SDR AALA20120416008

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR, BLIND FASTENER INSTALLED AT FRAME STATION 360, STRINGER 4 LEFT.  INSTALLED OF A SOLID RIVET AT FRAME STATION 360, STRINGER 4 LEFT PER SRM 53-00-01-2R 6.
